# SDR UIEA01093

- Difficulty date: July 30, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 65B0794256
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION PER AD 96-26-04 REFERENCES SB 747-53A2293 FOUND FRAME STATION 320 RIGHT CRACKED AT AN INSULATION BLANKET STUD MOUNTING HOLE.  REMOVED FRAME.  REPLACED FRAME WITH P/N 65B07942-564 PER SB 747-53A2293 IAW SRM 51-30-02.  (M)
